# SDR RAIA2020032670001

- Difficulty date: February 27, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERNAL HANDLE SUPPORT BRACKET HAS POSSIBLE CRACK - PERFORMED HF EC INSPECTION OF INDICATED LOCATION, CRACK CONFIRMED. R&R PAX DOOR INTERNAL HANDLE SUPPORT BRACKET.
